# SDR CA040406001

- Difficulty date: April 2, 2004
- Submitted: June 4, 2004
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Engine: Ge CF343A1
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Vibration
- Location: Left
- Stage of operation: CR
- How discovered: O
- Nature of condition: E, M, J
- Precautionary procedure: E, A

## Discrepancy

(CAN) MFG HAS RECEIVED A REPORT WHICH WE FEEL IS A REPORTABLE EVENT.  LT ENG OIL PRESS WARNING MESSAGE POSTED WITH LT ENGINE OIL QUANTITY DECREASING. LT ENGINE VIBS INCREASED UP TO 3.5 MILS.  ENGINE SHUT DOWN IAW QRH. FLIGHT DIVERTED. CARBON SEAL NR 7 (P/N AS1895-7-150) REPLACED. CHIP DETECTOR VERIFIED OK. COMPRESSOR AND TURBINE BOROSCOPED - NO FINDING. ENGINE RUN PERFORMED, FOR 20 SECONDS, NORMAL, THEN ENGINE VIB FROM 0.4 TO 2.8 MILS.  OIL LOST THROUGHT JET PIPE. ENGINE REPLACED.
